# SDR QMLA2014051414053

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 780 hours, 2,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 780 hours, 2,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMC EC130 B4 AAIP A0560 100HR 12 MONTH INSPECTION ITEM 5.1 CHECK, PICK UP OF WEB OF CANOPY FOUND AN 80 MM CRACK AT THE JUNCTION.
